Jump to content
Important Survey - Please Participate ×

I took two Imovane tablets.


[al...]

Recommended Posts

Hi - I'm on day 9 of being completely off 5mg valium. 9-10 days use then a four-five week taper. I'm travelling very badly. My husband took me to the ER as I was burning up with insomnia, panic and suicidal thoughts. When they told me to take the sleepers, I was past caring. Will this now seriously stuff up my withdrawal? As you can see, I was only low dose, short term use. The taper was gradual, but I was going to go off it in 20 weeks, from 9-10 days use. The preoccupation and obsessiveness was too much for me! I'm very down today. I have had almost nonstop panic since getting down to low doses of valium and now it seems to have tripled. Any advice appreciated.
Link to comment
Share on other sites

Imovane is classified as a non-benzodiazepine but it works on the same receptors in the brain, I hope it helped you get some sleep.  I would advise against taking it again but don't feel a one time use will cause you anymore problems. 

 

The best thing you can do is to distract yourself from your symptoms, you'd be amazed at how just doing small things that take your mind off of your pain can help you make it through this. 

 

 

Link to comment
Share on other sites

×
×
  • Create New...